# SDR AALA202408092506

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 49,011 hours, 18,644 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 2520
- Condition: Faulted
- Location: Zone 100
- Part time: 67,160 hours, 31,885 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHL DUE TO THE FLIGHT CREW REPORTING AN LGCIU #1 FAULT, THE FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND BOTH GREEN DOWN AND LOCKED LIGHTS AND RED UNLOCKED LIGHTS REMAINED ON. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. THE POST FLIGHT REPORT SHOWED A FAULT MESSAGE FOR THE #1 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) AND REPLACED IT PER AMM 32-31-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
